# SDR UIEA2020082801887

- Difficulty date: August 28, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,418 hours, 19,468 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START 3 ATTEMPTS( PERFORMED B 767 FIM 49-11 FT 459 FIG 103 APU ECU BITE. NO MINI FLAGS. RESET ECU. APU START NORMAL  )
